Sign in to follow this  
Followers 0

i feel like my eyes/brain are vibrating

10 posts in this topic

Posted (edited) · Report post

so this has been happening, on and off, for a while. but today it got suddenly much much worse when i tried to go for a walk.

this is hard to describe... basically i'll be like walking, and if i turn my head to look to the side, it feels like EVERYTHING moves for a second, like my brain can't catch up to what my eyes are seeing, as well as account for the forward movement of my body at the same time. it is like a sudden extreme dizziness but, not like normal dizziness, it kind of feels like my eyeballs/brain are vibrating.

this used to only happen when i was walking and turning my head at the same time, now it is also happening when i'm walking and looking straight ahead. i can only look at the ground while i walk, when i glance up to look where i'm going, i get the eyeball/brain disconnecty feeling and buzziness. and also it happens when i am standing still and shift my vision from one thing to another. sometimes the vibration seems to go through my whole body, and i can hear actual buzzing in my ears too. these things only last like a second or two but it's so frequent and makes it difficult to go for walks.

is this like the 'brain zaps' i have heard tell of [never had those]? i'm not on any new pills [currently it is paroxetine 100mg and clonazepam 1.5-2mg]. the only thing different about today is i consumed some caffeine which i don't usually do. could it be that? could it be related to my poor nutrition? could it be that i am full of bees?

thanks in advance, whoever reads this.

edited: it is not the er version as i thought

Edited by allgetlost

Share this post


Link to post
Share on other sites

Posted · Report post

It's probably the paxil - I know exactly what you\re talking about

Have you changed brands of paroxetine generic - Mine gets worse on the mylan one.

And yes, you are full of bees. Hahahahaaa made me laugh

Share this post


Link to post
Share on other sites

Posted · Report post

Yes, you seem to be experiencing what people call brain zaps. Welcome to the club !

nf

Share this post


Link to post
Share on other sites

Posted · Report post

really that's what brain zaps are? because they really feel like bees to me. well now i understand the term "hive-mind"

i've been on the same bottle of paroxetines for awhile now. and they are mylan. hmm.

Share this post


Link to post
Share on other sites

Posted (edited) · Report post

I got the brain vibrate sensation when I forgot to take Effexor. I will note that benzos, for me, suppress brain zaps. I used them (benzos) to ward off brain zaps when I was out of Effexor.

I can see how forgetting a benzo dose could unmask them if you were also on an AD that caused them.

nf

Edited by notfred

Share this post


Link to post
Share on other sites

Posted · Report post

yeah ive been taking my klonopin. all at night though, not spread out through the day as i was directed to. because that was making me sleepy. but it doesn't make me sleepy at night anymore. maybe my body has become too accustomed to it or something. idk. maybe i should try taking it throughout the day again. hmm

Share this post


Link to post
Share on other sites

Posted · Report post

I get this feeling not on paxil, but on effexor. There are a few stages to it, in my experience. Brain zaps are like an electric shock in the head, but then if i have forgotten my meds, it progresses to weird vibrating feeling on blinking, and moving, especially taking steps when walking, which is a really odd feeling. the two usually combine and i feel like i'm electrified.

Share this post


Link to post
Share on other sites

Posted · Report post

It could be that the dosage you are on is causing you to go into poop out or tolerance. I have never heard of anyone being on such a high dose of Paroxetine. The highest recommended dosage by the manufacturer is 60mg. I've had the same feelings, but only when I miss a dose or taper. I call them "whooshes."

Share this post


Link to post
Share on other sites

Posted · Report post

I just wanted to clarify what I know as "brain zaps", which to me does not sounds like what you are experiencing. I suffered this awful symptom while coming off of effexor. Luckily I was hospitalized at the time and correctly medicated to somewhat help manage my symptoms. The brain zaps are more of an electric shock feeling for me rather than a buzzing feeling like you are describing. It is quite painful. Either way I hope your symptoms subside soon :). Ativan is what got me through while I was transitioning to my new meds.

Share this post


Link to post
Share on other sites

Posted · Report post

hmm the brain-buzzing eye-disconnecting things are not painful, just kind of annoying and disorienting. i'm now down to 75mg paroxetine and 1mg clonazepam. it only happens every now and again these days [good], but i can't seem to correlate it to anything. maybe too high dose? idk.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0